# SDR AALA201809129021

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 13,945 hours, 4,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT THE GATE, ALL OF THE OVERHEAD EXIT LIGHTS AND THE BLUE LIGHTS NEXT TO THE  EXIT LIGHTS ARE ALL ILLUMINATED. CYCLED EMERGENCY EXIT LIGHTS, OPERATIONS CHECKED NORMAL IAW 33-5-00.
